RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 3, Pages 355–359 (Mi msb3560)  

This article is cited in 2 scientific papers (total in 2 papers)

On the decrease of solutions of linear elliptic equations with constant coefficients

M. A. Pak


Full text: PDF file (451 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:3, 347–351

Bibliographic databases:

UDC: 517.947
MSC: 35J15, 35Bxx
Received: 12.05.1968

Citation: M. A. Pak, “On the decrease of solutions of linear elliptic equations with constant coefficients”, Mat. Sb. (N.S.), 78(120):3 (1969), 355–359; Math. USSR-Sb., 7:3 (1969), 347–351

Citation in format AMSBIB
\Bibitem{Pak69}
\by M.~A.~Pak
\paper On the decrease of solutions of linear elliptic equations with constant coefficients
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 3
\pages 355--359
\mathnet{http://mi.mathnet.ru/msb3560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=243187}
\zmath{https://zbmath.org/?q=an:0184.32603}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 3
\pages 347--351
\crossref{https://doi.org/10.1070/SM1969v007n03ABEH001093}


Linking options:
  • http://mi.mathnet.ru/eng/msb3560
  • http://mi.mathnet.ru/eng/msb/v120/i3/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. S. Arshon, “Phragmén–Lindelöf theorems for the solutions of an elliptic system in two independent variables with constant coefficients”, Math. USSR-Izv., 8:4 (1974), 909–936  mathnet  crossref  mathscinet  zmath
    2. Bronshtein M., “Analog of the Phragmen-Lindelof Theorem”, Differ. Equ., 19:8 (1983), 1057–1062  mathnet  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:144
    Full text:64
    References:22

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020